Complementation and embeddings of c0(I) in Banach spaces
dc.contributor.author | Argyros, Spiros A. | |
dc.contributor.author | Castillo, Jesús F. | |
dc.contributor.author | Suárez Granero, Antonio | |
dc.contributor.author | Jiménez Sevilla, María Del Mar | |
dc.contributor.author | Moreno, José Pedro | |
dc.date.accessioned | 2023-06-20T18:47:18Z | |
dc.date.available | 2023-06-20T18:47:18Z | |
dc.date.issued | 2002-11 | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Dirección General de Investigación Científica y Técnica (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/22140 | |
dc.identifier.citation | Argyros, S. A., Castillo, J. F., Suárez Granero, A. et al. «COMPLEMENTATION AND EMBEDDINGS OF c 0 ( I ) IN BANACH SPACES». Proceedings of the London Mathematical Society, vol. 85, n.o 3, noviembre de 2002, pp. 742-68. DOI.org (Crossref), https://doi.org/10.1112/S0024611502013618. | |
dc.identifier.doi | 10.1112/S0024611502013618 | |
dc.identifier.issn | 0024-6115 | |
dc.identifier.officialurl | https//doi.org/10.1112/S0024611502013618 | |
dc.identifier.relatedurl | http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=124377 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/58617 | |
dc.issue.number | 3 | |
dc.journal.title | Proceedings of the London Mathematical Society | |
dc.language.iso | eng | |
dc.page.final | 768 | |
dc.page.initial | 742 | |
dc.publisher | London Mathematical Society | |
dc.relation.projectID | PB93-0452 | |
dc.relation.projectID | PB97-0240 | |
dc.relation.projectID | PB97-0377 | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 515.1 | |
dc.subject.keyword | Sobczyk's Theorem | |
dc.subject.keyword | Non-separable Banach spaces | |
dc.subject.keyword | Copies of $c_0(I)$. | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1210 Topología | |
dc.title | Complementation and embeddings of c0(I) in Banach spaces | en |
dc.type | journal article | |
dc.volume.number | 85 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 1e1de236-bc56-40c0-a2d8-70742399900e | |
relation.isAuthorOfPublication | 36c2a4e7-ac6d-450d-b64c-692a94ff6361 | |
relation.isAuthorOfPublication.latestForDiscovery | 36c2a4e7-ac6d-450d-b64c-692a94ff6361 |
Download
Original bundle
1 - 1 of 1